RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 950–953 (Mi mz1021)  

This article is cited in 6 scientific papers (total in 6 papers)

Brief Communications

Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients

A. S. Osipov

Scientific Research Institute for System Studies of RAS

DOI: https://doi.org/10.4213/mzm1021

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 806–809

Bibliographic databases:

Received: 25.04.2000

Citation: A. S. Osipov, “Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients”, Mat. Zametki, 68:6 (2000), 950–953; Math. Notes, 68:6 (2000), 806–809

Citation in format AMSBIB
\Bibitem{Osi00}
\by A.~S.~Osipov
\paper Some Properties of Resolvent Sets of Second-Order Difference Operators with Matrix Coefficients
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 950--953
\mathnet{http://mi.mathnet.ru/mz1021}
\crossref{https://doi.org/10.4213/mzm1021}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835198}
\zmath{https://zbmath.org/?q=an:0993.39012}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 806--809
\crossref{https://doi.org/10.1023/A:1026681204898}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000037}


Linking options:
  • http://mi.mathnet.ru/eng/mz1021
  • https://doi.org/10.4213/mzm1021
  • http://mi.mathnet.ru/eng/mz/v68/i6/p950

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Osipov, A, “On some issues related to the moment problem for the band matrices with operator elements”, Journal of Mathematical Analysis and Applications, 275:2 (2002), 657  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Clark, S, “On Weyl-Titchmarsh theory for singular finite difference Hamiltonian systems”, Journal of Computational and Applied Mathematics, 171:1–2 (2004), 151  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    3. Clark, S, “Trace formulas and Borg-type theorems for matrix-valued Jacobi and Dirac finite difference operators”, Journal of Differential Equations, 219:1 (2005), 144  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    4. Clark, S, “Weyl-TITCHMARSH THEORY AND BORG-MARCHENKO-TYPE UNIQUENESS RESULTS FOR CMV OPERATORS WITH MATRIX-VALUED Verblunsky COEFFICIENTS”, Operators and Matrices, 1:4 (2007), 535  crossref  mathscinet  zmath  isi
    5. Clark S. Zemanek P., “On a Weyl-Titchmarsh Theory for Discrete Symplectic Systems on a Half Line”, Appl. Math. Comput., 217:7 (2010), 2952–2976  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. Osipov A., “A study of resolvent set for a class of band operators with matrix elements”, Concr. Operators, 3:1 (2016), 85–93  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:97
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020